# SDR 2012FA0000802

- Difficulty date: November 20, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N3XG
- Make and model: Amtr RV7
- Aircraft serial: 70047
- System (JASC): 2822 · Fuel Boost Pump
- Part: Screw
- Part number: 154724902
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE READING DROPPED BELOW .5 PSI CAUSING ENGINE MONITOR TO ISSUE WARNING AFTER 550 HOURS OPERATION ON FUEL PUMP.  UPON CHECKING FUEL PUMP, FOUND SCREWS ON BOTTOM OF MECHANICAL FUEL PUMP TO BE ONLY A LITTLE TIGHTER THAN FINGER TIGHT AND THEY HAD BEEN INSTALLED WITH ROUND SPRING TYPE LOCK WASHERS.  AT THIS TIME TIGHTENED ALL SCREWS TO 25" LBS AND PRESSURE ON NEXT ENGINE RUN WAS HIGHT AT 8 PSI.  AFTER 8 HOURS OF FLYING WITHOUT PROBLEM, AT TAKEOFF WITH FULL POWER CLIMBOUT WITHOUT AUXILLARY FUEL PUMP WAS ACTIVATED AND PRESSURE RETURNED TO 6 PSI AND FULL POWER WAS RESTORED.  WITHOUT AUXILLARY PUMP ON, MECHANICAL PUMP PRESSURE FALLS BELOW MINIMUM NEEDED TO MAINTAIN FULL POWER AT FULL THROTTLE POWER AND WITH RICH MIXTURE SETTING.
